# SDR HNAA9690582

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3281 - BWI-DCA - THE NOSE GEAR UNSAFE LIGHT ILLUMINATED IN FLIGHT.  SELECTED GEAR DOWN AND GOT THREE GREEN DOWN AND LOCKED INDICATION.  THE AIRCRAFT CONTINUED ON TO DCA AND LANDED WITHOUT INCIDENT.  EVALUATION FLIGHT WAS SATISFACTORY. AT RON, INSPECTED NOSE LANDING GEAR FOR CONDITION AND NO DEFECTS NOTED.  PERFORMED GEAR SWING OF NOSE LANDING GEAR SEVERAL TIMES, INDICATION NORMAL.  (M)
